Syntactic Matrices in Ostuacan Zoque
Bibliographic Data
| ID | 4559716 |
|---|---|
| Authors | Ralph Engel, Robert E Longacre |
| Year | 1963 |
| Volume | 29 |
| Issue | 4 |
| Pages | 331-344 |
| Publication date | 1963-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/464749 |
| OpenAlex | W2092819388 |
| Language | CA |
| Citations received | 3 |
Download · Linguistics · Volume (thermodynamics · World Wide Web · Computer Science · Philosophy · Phonetics and Phonology Research · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.05 |
|---|---|
| Citation span | 1970 - 1997 (28) |
| Highly cited | No |